# SDR CA070705011

- Difficulty date: July 5, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: 10160858
- Condition: Cracked
- Location: Magneto
- Part time: 2,000 hours
- Component: Magneto, Bendix
- Component part number: BL6006461
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO SENT IN AS A CORE, BUT HAS SAME CRACK AS 3 OTHER MAGNETOS RECEIVED FOR REPAIR. THIS CRACK IS IN A NEW STYLE OF CASTING PUT INTO PRODUCTION BY MFG.
